Website Under Construction- Please Check Back Later
What is it
Nurofen Rapid Relief Maximum Strength 400mg Liquid Capsules are available in a single dose format. Only 1 capsule per dose.
These soft gel capsules contain the same active ingredient, ibuprofen, as Nurofen Tablets but in a soluble liquid form that’s easy to swallow and absorbed quickly into your bloodstream.
Adults and children from 12 years. take 1 capsule with water, up to 3 times a day if required. Leave at least 4 hours between doses (maximum 3 capsules in 24 hours).
Do not give Nurofen Capsules to children under 12 years. Nurofen for Children have a separate range of products which are available for children from 3 months (weighing over 5kg) to 12 years of age.
For detailed dosing instructions and safety information please refer to product information leaflet
Warnings and Cautions.
Do not take Nurofen Rapid Relief Maximum Strength 400mg Liquid Capsules if.
Are allergic (hypersensitive) to ibuprofen or any other NASID, aspirin, or any of the ingredients listed above.
Have experienced shortness of breath, worsening of asthma, allergic rash or an itchy, runny nose or swelling of the lips, face, tongue or throat when taking ibuprofen, codeine, aspirin or other similar medicines
Are already taking nonsteroidal antiinflammatory medication (NSAIDs)
Have ever had stomach bleeding or perforation after taking ibuprofen, aspirin or other similar medicines
Have or have ever had a stomach ulcer, perforation or bleeding
Suffer from severe kidney or liver problems
Have severe heart failure
Are in the last 3 months of pregnancy
Are under 12 years of age
Do not exceed the stated dose
Each liquid capsule contains 400mg ibuprofen.
The other ingredients are Polyethylene Glycol 600, Potassium Hydroxide, Sorbitol Liquid, partially dehydrated, Gelatin, Purified Water, Ponceau 4R (E124), Lecithin, medium chain triglycerides, Titanium Dioxide, Propylene Glycol, isopropyl alcohol and HPMC 2910/Hypromellose 3cP.